MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® All-Silicone Foley Catheter
Catalog Number 166818
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction

Brand Name
Bardex® All-Silicone Foley Catheter
Common Device Name
Silicone Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25752790
Report Number1018233-2026-04348
Device Sequence Number10517884
Product Code GBM
UDI-Device Identifier00801741029813
UDI-Public(01)00801741029813(11)250327(17)300228(10)NGJY1268
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K760093
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number166818
Device Lot NumberNGJY1268
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown